Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Genital Tuberculosis. Low immunity, stamina, frequent urination, cholesterol. Done PCR, DNA. Taking AKT4. No improvement. Treatment?

Hello Sir, My age is 29 weight 52 height 5 3 ..I m detected with Genital Tuberculosis through PCR test 2 months back and in a blood latent profile the range ( intensity) through DNA was found 11.6 where the normal range is .37. I am taking AKT 4 drug for last 2 months. Before starting this drug my weight reduced to 48kgs from 56kgs. But even after 2 monhs of taking this drug still there is no improvement in my health. I have very low immune and body stamina. Beside that i m also having very high Blood Cholesterol Level at 256 mg/DL.and also have a very high urine frequency in every 20-30 minutes due to which i can t sleep in night also and can t lead a normal life. I found this ranges for body cholesterol optimal less than 100 mg/dL ( 2.59 mmol/L) near optimal 100 - 129 mg/dL (2.59 - 3.34 mmol/L) borderline high 130 - 159 mg/dL (3.34 - 4.12 mmol/L) high 160 - 189 mg/dL (4.12 - 4.90 mmol/L) very high 190 mg/dL and above ( 4.90 mmol/L) I recently met a cardiologists and he s expecting some connection between AKT 4 drug and High Blood Cholesterol level. Things are very complicated to me and unmanageable to an extent.Please suggest me how should i proceed with my treatment to cure my disease and how should i manage my diet . Pls Suggest!! Thanks and Regards, Shivina Ahuja email: shan347@gmailcom
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Continue with your Antitubercular regime.The minimum period is 6 months.Get your HIV status done.As far as antitubercular drugs are concerned they do not alter lipid profile.
Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor